# SDR UIEA200700317

- Difficulty date: August 14, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 96,924 hours, 19,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND NR 12 L/E KRUGER FLAP DAMAGED.  PERFORMED INTERIM REPAIR IAW XEO 57-081307.  PERM REPAIR TO BE ACCOMPLISHED AT NEXT "A' CHECK 20 AUG 07.
